# SDR SWAA2016080254394

- Difficulty date: July 14, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD BULKHEAD CRACKED AT BS 663.75, LBL 39.  REPAIRED THE BULKHEAD IAW EA 1-A53-3376.
